Classic 107 - Winnipeg's classical and jazz radio station.

>

 Monday-FridaySaturdaySunday
6:00 AM Morning LightHost: Michael Wolch The Morning BlendHost: Simeon Rusnak White LightHost: Simeon Rusnak
7:00 AM
8:00 AM
9:00 AM
10:00 AM IntermezzoHost: Chris Wolf
11:00 AM Sunday ClassicsHost: Paul von Wichert
12:00 PM The Wide World of Classical MusicHost: Michael Wolch
1:00 PM
2:00 PM The Diamond LaneHost: Sarah Jo Kirsch
3:00 PM
4:00 PM
5:00 PM 60 Minutes with the WSOHost: Alexander Mickelthwate
6:00 PM Dinner ClassicsHost: Terry Klippenstein Dinner ClassicsHost: Terry Klippenstein Dinner ClassicsHost: Terry Klippenstein
7:00 PM
8:00 PM 60 Minutes with the WSOEncore Presentation
(Monday Only)
9:00 PM Jazz After 9Host: Neil Coligan Jazz on the RoxHost: Roxane Gagné
10:00 PM
11:00 PM
12:00 AM 60 Minutes with the WSOEncore Presentation
(Wednesday Only)
Classics Till Dawn
1:00 AM Classics Till Dawn
2:00 AM
3:00 AM
4:00 AM
5:00 AM